# SDR ASAA2023092546831

- Difficulty date: September 25, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,746 hours, 18,418 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347055320200
- Part serial: NA
- Condition: Punctured
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVAL OF PROFILE IN AFT PIT L/H FRAME 54 NEAR STRINGER 38 INADVERTENTLY DRILLED THROUGH RADIUS OF FRAME. GROUNDED - YES. REMOVED AND REPLACED FRAME SECTION AT L/H FRAME 54 P/N D5347055320200 PO# 1070959.1 IAW AIRBUS DWG D53470330 ISSUE E AND A320 SRM 51-42-11.
